MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SILICONE - BIVONA TUBES NEO/PED FLEXTEND; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SILICONE - BIVONA TUBES NEO/PED FLEXTEND; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFS55
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date unknown.H3: device not received by manufacturer. a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that an emergency tube change occurred because the water cuff would fully inflate, but once placed on the child, it would gradually leak around the cuff part.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
One device was received for investigation.The device was visually inspected and functionally tested.The reported complaint was confirmed.A leak was observed at the base of the cuff.This was caused from a tear.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
SILICONE - BIVONA TUBES NEO/PED FLEXTEND
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21139656
Report Number9617604-2025-00036
Device Sequence Number6982465
Product Code JOH
UDI-Device Identifier10351688518651
UDI-Public(01)10351688518651(17)280909(10)4429873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67PFS55
Device Lot Number4429873
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexFemale
Patient Weight35 KG
Patient EthnicityNon Hispanic
Patient RaceWhite